# SDR UALA2012112806842

- Difficulty date: November 27, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,046 hours, 22,848 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND, NOTICED HYD FLUID LEAKING FROM AFT END OF RUDDER.  DURING ACCOMPLISHMENT OF SVC TIP FOUND B-NUT LOOSE, AND DRIPPING HYD FLUID ON RT YAW DAMP SERVO.  TIGHTENED B-NUT, RAN RUDDER SEVERAL TIMES, NO NEW LEAKS NOTED.  REF SVC TIP 22-21-02.  ALSO RAN RUDDER WITH NORMAL HYD SYSTEM, NO LEAKS NOTED.
